Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Large, red bump on thigh, growing in size, bleeding, pus on popping. Tried betadine. Cure?

Hi sir ,I got a big red bump on my thigh outer side ..with the passage of days its growing big.its so painful ...I put on a belladona plaster n then it got solften and erupted ...a lot blood wuth pus came out leaving a big hole on ma thigh ...I den wipe it with betadine and sprinkle some neosprine powder on Dat...but its hot heeling n paining.advice me please
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Dec 2012

Thanks for posting your worry on HCM
You are having abscess due to local subcutaneous by bacteria ( such as staph, strep, pseudomonas etc) and will require appropriate oral antibiotics such as cloxacillin, lincocin etc to manage the microorganisms and followed by surgical incision and drainage of the pus to accelerate and improve healing. Pain killers will also be needed to manage your pain. At home, with assistance, you could use a dressing and betadine to apply pressure around the bump to expel the pus until it starts bleeding. Then you take oral antibiotics ( normally prescribed by a physician).
So my advise is visit the ER ( drainage can be done at outpatient then you go home and only come back for daily dressing).

Hope this helps
Dr Nsah
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor